Ultracet Overdose

An Ultracet (tramadol/acetaminophen) overdose can be potentially dangerous, so it is important to seek medical attention immediately if you may have overdosed. In the event of an overdose, the tramadol component of the drug may cause difficulty breathing, pale skin, or seizures; the acetaminophen component may cause vomiting, liver failure, and bleeding. Treatment for an Ultracet overdose may involve certain medicines or "pumping the stomach."

Overdosing on Ultracet: An Introduction

Ultracet® (tramadol/acetaminophen) is a prescription pain medicine. It contains two medications: acetaminophen (Tylenol®) and tramadol (an opioid related to codeine). Both components can cause serious problems in the case of an Ultracet overdose. The specific effects of an Ultracet overdose can vary, depending on a number of factors, including the Ultracet dosage and whether it was taken with any other medications or substances (such as alcohol, other medications, or street drugs).
 

Symptoms of an Ultracet Overdose

The tramadol component of Ultracet may cause the following symptoms in the case of an overdose:
 
  • Difficulty breathing
  • Seizures
  • Loss of appetite
  • Nausea and vomiting
  • A general ill feeling (malaise)
  • Pale skin
  • Sweating
  • Loss of life.
  •  
The acetaminophen component of Ultracet may cause the following symptoms in the case of an overdose:
 
  • Yellowing of the whites of the eyes and skin (jaundice)
  • Dark urine
  • Confusion
  • Diarrhea
  • Low blood sugar (hypoglycemia)
  • Loss of appetite
  • Sweating
  • Irritability
  • Nausea
  • Vomiting
  • Bleeding
  • Liver failure
  • Loss of life.
  •  
Ways to Prep Your Kitchen to Eat Well During Cancer Treatment

Ultracet Pain Medication

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.